Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hölder continuity property
of filled-in Julia sets in $\mathbb {C}^n$

Author: Marta Kosek
Journal: Proc. Amer. Math. Soc. 125 (1997), 2029-2032
MSC (1991): Primary 32F05, 31C10
MathSciNet review: 1376994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the pluricomplex Green function of the filled-in Julia set $J$ associated with a polynomial mapping in $\mathbb {C}^n$ is Hölder continuous. This yields in particular that $J$ preserves Markov's inequality.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 31C10

Retrieve articles in all journals with MSC (1991): 32F05, 31C10

Additional Information

Marta Kosek
Affiliation: Institute of Mathematics, Jagiellonian University, ul.Reymonta 4, 30-059 Kraków, Poland

Received by editor(s): September 27, 1995
Received by editor(s) in revised form: January 23, 1996
Additional Notes: This research was supported by KBN Grant No. 956/P03/95/08.
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society